# SDR 9JLA2021007012278

- Difficulty date: June 17, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,561 hours, 2,385 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 32125104
- Part serial: 15030
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER LANDING AN ANTI-SKID FAIL CAS MESSAGE WAS DISPLAYED. THE MAINTENANCE TEAM DETERMINED THAT THE RIGHT HAND OTBD MAIN LANDING GEAR WIRING HARNESS WAS DEFECTIVE. THE HARNESS WAS REPLACED WITH A NEW UNIT. OPS CHECKS GOOD, NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE
